Home » Frequently asked Questions on Health » What is the reason for dark patches on my skin?

What is the reason for dark patches on my skin?

Q: Over the past few years I have noticed slight dark patches in three areas of my skin. On inspection the older patches have become very light in colour, but the latest one have becoming darker and bigger. On applying Lobate it has stopped increasing and has become slightly light but has not disappeared. Infact all three patches are very much there. I have no medical problems due to these patches but I want to get rid of them.

A:Can't really say much about how your dark patches came as I don't know the sites but I can try and help. You can apply Hydroquinine cream(2-4%) along with lobate cream or retino-A(0.025-.05%) or azelaic acid cream (20%) in any combination with hydroquinone. Only side effect could be irritation to these creams. Sunprotection will help.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------